MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0510HSS10
Medical Device Problem Codes Fracture (1260); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f201201187 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "after non detachment of hss 5x10, during insertion of the same sized 5x10, it was pushed and pulled 2~3 times as it could not be inserted properly.When checked it was found that it was stretched, and solitaire stent retriever was used for partial retrieval of the stretched coil.The rest was attached to the vessel wall using a domestic intracranial stent." 29sep2022, additional information provided by issuer: " can you confirm that there was not harm/ injury sustained by the patient during/ post-procedure? what is the current status of the patient? there was no harm / injury sustained by the patient.Was the anatomy tortuous? we were informed the anatomy was tortuous.".
 
Additional Manufacturer Narrative
Balt usa reference #(b)(4).(follow up 3500a report submitted to correct the balt usa reference number - intial report indicated reference #(b)(4).Correct balt usa reference for this event is #(b)(4)) an evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f201201187 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "after non detachment of hss 5x10, during insertion of the same sized 5x10, it was pushed and pulled 2~3 times as it could not be inserted properly.When checked it was found that it was stretched, and solitaire stent retriever was used for partial retrieval of the stretched coil.The rest was attached to the vessel wall using a domestic intracranial stent.".29sep2022, additional information provided by issuer: "o can you confirm that there was not harm/ injury sustained by the patient during/ post-procedure? what is the current status of the patient? - there was no harm / injury sustained by the patient.O was the anatomy tortuous? - we were informed the anatomy was tortuous.".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
moises colin
29 parker
irvine, CA 92618
9497881443
MDR Report Key15565009
Report Number3014162263-2022-00035
Device Sequence Number20352910
Product Code HCG
UDI-Device Identifier00818053026836
UDI-Public00818053026836
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2026
Device Model NumberOPTI0510HSS10
Device Catalogue NumberN/A
Device Lot NumberF201201187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown